# SDR 2007UALA01141

- Difficulty date: April 13, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N173UA
- Make and model: Boeing 747422
- Aircraft serial: 24380
- Aircraft time: 66,099 hours, 7,547 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1803-1810
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT AFT PIT DOOR CUTOUT FWD SIDE STA 1803 - 1810 IS DAMAGED.   [SUP 05-16-07]  RECHECKED EXISTING DOUBLER ON EXT FUSE SKIN AT AFT PIT DOOR CUTOUT FWD SIDE STA 1803 - 1810. REMOVED EXISTING REPAIR DOUBLERS. TRIM OUT PER FRR  UAL-744-0266. HFEC PER NTM P6 51- 00-00. NO CRACKS NOTED. REINSTALLED DOUBLERS.
